Results 1 to 9 of 9

Thread: 150mg

  1. #1
    Join Date
    Jan 2009
    Posts
    1,340

    150mg

    Upped from 100mg to 150mg 5 nights ago. Felt anxious first couple of days, yesterday was ok but today feel low and anxious again but nothing too difficult to handle. This is much easier than SSRI's in my opinion. Still no walk in the park but manageable. Other side effects include dry mouth, headaches and that is about it. Just feeling a bit of heightened anxiety and slightly out of it.

  2. #2
    Join Date
    Jan 2017
    Posts
    1,697

    Re: 150mg

    Quote Originally Posted by karenp View Post
    This is much easier than SSRI's in my opinion
    The TCAs generally produce less severe side-effects at the beginning and following dose increases and are also usually easier to quit than SSRIs/SNRIs, but the trade-off can be more ongoing side-effects such as dry-mouth and constipation, although some TCAs are comparable to SSRIs in that regard.

  3. #3
    Join Date
    Jan 2009
    Posts
    1,340

    Re: 150mg

    Thanks. I can cope with the dry mouth. I just want this anxiety to go away full time. Thought it had on 100mg. My mood is pretty rough today but could just be an off day and I've felt pretty anxious at times. Wish it was bed time, lol.

    ---------- Post added at 15:57 ---------- Previous post was at 15:44 ----------

    I'm paranoid that now I am taking too much and it's too overstimulating but then again, I feel pretty sleepy and know you have to give dosages a try for a few weeks.

  4. #4
    Join Date
    Jan 2017
    Posts
    1,697

    Re: 150mg

    Quote Originally Posted by karenp View Post
    I'm paranoid that now I am taking too much and it's too overstimulating but then again, I feel pretty sleepy and know you have to give dosages a try for a few weeks.
    Amitriptyline is a fairly potent antihistamine so is unlikely to become overstimulating. Sedation is the more likely reaction. If you're concerned about the dose ask your GP for a blood test to confirm plasma levels are within the therapeutic range.

  5. #5
    Join Date
    Jan 2009
    Posts
    1,340

    Re: 150mg

    Today I've really struggled, feeling tired and just so terribly low. I hope this passes quickly as my mood is usually very good now. Boyfriend being horrible to me though and has barely spoken, so that is probs enough to get anyone down. Dry mouth seems to have disappeared again for now, that's a big plus as I get on BF's nerves he says and shouts at me to get a drink, lol.

  6. #6
    Join Date
    Jan 2009
    Posts
    1,340

    Re: 150mg

    So I dropped back to 100mg and had a fantastic day yesterday. Felt energetic, happy, calm but today has been a totally different story. I woke up feeling weak and still tired around 5/30am so went back to bed and slept until 10 am. Felt panicky, incredibly irritable and low all day. I burst into tears this afternoon but bf not very helpful. I don't think he has spoken more than 5 sentences to me all day. he just said I need to go on something else but I have tried everything. I have no-one at all to talk to now as my parents have had enough too. Really hoping this is another big blip day and tomorrow will be ok. It's only half 6pm now I just want it to be bedtime to sleep. Gonna try 150mg dosage again but took three pills earlier and will take rest tonight to see if that makes any difference. Anxiety is bad enough but anxiety with depression is horrible...feel like being put down, lol.

  7. #7
    Join Date
    Jan 2009
    Posts
    1,340

    Re: 150mg

    Ok so now back up to 150mg. I am sleeping great but wake up feeling weird. Just detached I guess and a bit shaky with those intrusive thoughts. Gonna stick at this now though and hope it eventually wipes out my anxiety.

  8. #8

    Re: 150mg

    Quote Originally Posted by karenp View Post
    Ok so now back up to 150mg. I am sleeping great but wake up feeling weird. Just detached I guess and a bit shaky with those intrusive thoughts. Gonna stick at this now though and hope it eventually wipes out my anxiety.
    Hi Karen
    I stopped Anafranil 6 days ago and instantly started 100 mg Amitriptyline... and oh my god the side effects. Iím foggy headed, have headaches, slight nausea, feel completely zombified all day (even though I take the Ami 5pm) and dizzy. Oh, and very anxious and I dream a lot.

    Can I please ask you how your side effects were/are and when they minimized? And when the Ami worked? If it did, that is.

  9. #9
    Join Date
    Jan 2017
    Posts
    1,697

    Re: 150mg

    Quote Originally Posted by maria1111 View Post
    I stopped Anafranil 6 days ago and instantly started 100 mg Amitriptyline... and oh my god the side effects.
    Anafranil (clomipramine) is a more potent TCA than amitriptyline so they could be at least partially withdrawal effects if the doses aren't equivalent. How much clomipramine were you taking when you switched and why have you switched?

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Day 3 pregabalin 150mg
    By Gummymummy in forum Pregabalin / Lyrica
    Replies: 4
    Last Post: 30-07-13, 14:48
  2. 150mg venlafaxine
    By bluejay in forum Effexor / Venlafaxine
    Replies: 8
    Last Post: 21-01-13, 14:17
  3. 75mg-150mg?
    By spawn in forum Effexor / Venlafaxine
    Replies: 17
    Last Post: 06-10-12, 14:55
  4. Sertraline - when should I up to 150mg
    By alfredo1 in forum Sertraline / Zoloft / Lustral
    Replies: 3
    Last Post: 13-03-12, 15:46
  5. venlafaxine MR 150mg
    By stressedout in forum Effexor / Venlafaxine
    Replies: 0
    Last Post: 25-04-11, 23:49

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •